• entries
  • comments
  • views

Day 118 Of Accutane!


So yesterday I forgot to take my pills and I didn't even realize until this morning when my dad mentioned something about them. I already got a few new pimples, two which are cysts. I'm not sure if its from not taking the Accutane yesterday or I just happened to have a breakout. I also started using my sodium sulfacetamide 10% sulfur 5% face wash that my dermatologist prescribed me before I was on Accutane. I know your really not suppose to use anything like that while on Accutane but my face has been breaking out pretty bad and I haven't noticed any extra dryness. My next dermatologist appointment is on Monday so I will be coming to the end of my 4th month. I'm not sure if he will increase my dose because last time I was there he really didn't even want to put me on 60mg but my face is still breaking out pretty badly. It seems every time I go to the dermatologist my skin clears up! So he never really gets to see how bad my skin really is.

  Report Entry

1 Comment

I have a similar situation each time I got to the dermatologist, but I think it's because my dosage has changed each time. So in the 30 days between, my skin gets used to it, levels out and stops breaking out, but then when it's switched, I get a flare up in those first two weeks of a new dose.

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now